Commentarii Mathematici Helvetici

, Volume 53, Issue 1, pp 301–321 | Cite as

On quasiconformal mappings of open Riemann surfaces

  • Kurt Strebel


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Hamilton, R. S.,Extremal quasiconformal mappings with prescribed boundary values. Trans. Amer. Math. Soc. 138 (1969), 399–406.CrossRefMathSciNetMATHGoogle Scholar
  2. [2]
    Reich, E. andStrebel, K.,Extremal quasiconformal mappings with given boundary values. Contributions to Analysis. A Collection of Papers Dedicated to Lipman Bers, Academic Press (1974) 375–391.Google Scholar
  3. [3]
    Strebel, K.,Zur Frage der Eindeutigkeit extremaler quasikonformer Abbildungen des Einheitskreises II, Comment. Math. Helv. 39 (1964) 77–89.MathSciNetMATHGoogle Scholar
  4. [4]
    Strebel, K.,Quadratische Differentiale mit divergierenden Trajektorien. Topics in Analysis. Springer Lecture Notes 419 (1973) 352–369.MathSciNetGoogle Scholar
  5. [5]
    Strebel, K.,On the trajectory structure of quadratic differentials. Discontinuous Groups and Riemann surfaces. Annals of Math. Studies 79 (1974) 419–438.MathSciNetGoogle Scholar
  6. [6]
    Strebel, K.,On the geometry of the metric induced by a quadratic differential I and II. Bulletin de la société des sciences et des lettres de Łódź, Vol. XXV, 2 and 3 (1975).Google Scholar
  7. [7]
    Strebel, K.,On quadratic differentials and extremal quasiconformal mappings. Proceedings of the International Congress of Mathematicians, Vancouver 1974.Google Scholar
  8. [8]
    Strebel, K.,On the existence of extremal Teichmüller mappings. Journal d'Analyse Math. 30 (1976) 464–480.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    Strebel, K.,On quadratic differentials with closed trajectories on open Riemann surfaces. Ann. Acad. Sci. Fen. Vol. 2 (1976) 533–551.MathSciNetMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • Kurt Strebel
    • 1
  1. 1.Zürich

Personalised recommendations